# SDR QXEA200600805

- Difficulty date: March 18, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 10,596 hours, 7,798 cycles
- Engine: Ge CF348C1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Condition: Faulty
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DEN - ON FLIGHT 4014, RETURNED TO GATE.  RIGHT FADEC FAULT 1.  MAINTENANCE PLACED ON MEL 73-21, RSI 355731.  AIRCRAFT RETURNED TO SERVICE.
